Translator Disclaimer
March 1993 Representation of quasianalytic ultradistributions
Soon-Yeong Chung, Dohan Kim
Author Affiliations +
Ark. Mat. 31(1): 51-60 (March 1993). DOI: 10.1007/BF02559497


We give the following representation theorem for a class containing quasianalytic ultradistributions and all the non-quasianalytic ultradistributions: Every ultradistribution in this class can be written as $u = P(\Delta )g(x) + h(x)$ where g(x) is a bounded continuous function, h(x) is a bounded real analytic function and P(d/dt) is an ultradifferential operator. Also, we show that the boundary value of every heat function with some exponential growth condition determines an ultradistribution in this class. These results generalize the theorem of Matsuzawa [M] for the above class of quasianalytic ultradistributions and partially solve a question of A. Kaneko [Ka]. Our interest lies in the quasianalytic case, although the theorems do not exclude non-quasianalytic classes.


Download Citation

Soon-Yeong Chung. Dohan Kim. "Representation of quasianalytic ultradistributions." Ark. Mat. 31 (1) 51 - 60, March 1993.


Received: 11 December 1991; Published: March 1993
First available in Project Euclid: 31 January 2017

zbMATH: 0815.46036
MathSciNet: MR1230264
Digital Object Identifier: 10.1007/BF02559497

Rights: 1993 © Institut Mittag-Leffler


Vol.31 • No. 1 • March 1993
Back to Top